Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Throbbing pain in leg, limped after waking up. Prescribed Dicloflex. Early signs of upcoming seizures?

Hi, for almost 2 weeks I have been suffering from pain in my legs, pain is sometimes throbing sometimes it hurts as I have exercised the day before, but I have not at all, yesterday morning when I woke up I had to limp to get to bathroom. To reduce the pain I`ve been taking Dicloflex, saw GP today he ordered me to do CPK blood test . Is there anything I need to be concerned about, as I have red that it could be early signs of upcoming seizure etc. By the way I am 25 years old. Any answer to my proplem would be much appreciated. thank you
Asked On : Tue, 18 Dec 2012
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response
hi there..good evening..from what you describe of the pain..could you give us the exact location it in the calf or the leg or ur thighs?do unshaven any back pain associated with u have any swelling in the leg associated with it...since you are that young it will be worth getting it checked once..but if you could answer me these questions I can guide you better on who to approach...
Answered: Mon, 12 Aug 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor